# SDR AALA201910249017

- Difficulty date: October 10, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5213Y7
- Part serial: NSN
- Condition: Cracked
- Location: Bs 271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FLOORBOARD SUPPORT CRACKED BS271, RBL11. REMOVED AND REPLACED FLOORBOARD SUPPORT IAW SRM 51-00-05-R1.
